please help. feel like I'm going to die

Discussion in 'Fibromyalgia Main Forum' started by timskye, May 18, 2014.

  1. timskye

    timskye Member

    I hope someone can help me... I took 2 Epicore capsules Thursday morning.
    30 minutes later I start sneezing... like 10 times in a row.
    Friday night I take another 2 caps. I wake up the next day sneezing like crazy! Nose starts running and running. It is now 2 days later and my nose has not stopped running! I hope I don't die.. please anyone help me.
  2. Mikie

    Mikie Moderator

    Hi, Tim,

    I'm so sorry. I have nothing to offer but suggest you call your doc. I know it's Sun. Do you have a nurse on call with your ins. co.? Some have them 24/7 to help with problems. Just guessing that you are extremely allergic to this substance.

    Good luck to you and let us know how you're doing.

    Love, Mikie
  3. tig519

    tig519 Member

    Sure sounds like you have a yeast allergy. I would stop taking and call your doctor.
  4. ninkinindy

    ninkinindy Member

    Tim - please check in and let us know how you're doing. One thing that will probably help, and almost certainly not hurt: drink as much water as you can. Your body will let you know when you've had enough. Just keep as hydrated as possible. You're losing a lot of fluid with your nose running like that. And, generally speaking, water is a safe way to flush toxins out of our bodies, whatever the source may be.